# SDR DALA2023010300030

- Difficulty date: January 3, 2023
- Submitted: January 3, 2023
- Operation: Air carrier
- Aircraft: N681DA
- Make and model: Boeing 757232
- Aircraft serial: 26957
- Aircraft time: 87,873 hours, 39,936 cycles
- Engine: Pwa PW2037
- System (JASC): 7412 · Exciter
- Part: Exciter
- Condition: Failed
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

FIRE/DE - ABORTED ENGINE START ON RIGHT ENGINE. MOTORED ENGINE PER QRH. SWITCHED FROM ENG START 1 TO ENGINE START 2. SECOND ENGINE START INDICATED NORMAL IN COCKPIT BUT CAUSED SMALL TAIL PIPE FIRE. CAPTAIN THEN SHOT DOWN ENGINE.   PERFORMED GVI OF FLAPS AND ENGINE TAIL PIPE AREA PER B757 AMM 05 -41. NO DAMAGE FOUND. R/R RT ENG NR 1 IGNITION EXCITOR AND SYSTEM #1 IGNITION PER B757 AMM 74-21. OPS NORMAL.
